# SDR AALA202009289013

- Difficulty date: September 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 70,717 hours, 8,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING WALK AROUND FOUND EXTERNAL R4 DOOR EMERGENCY LIGHT INOPERATIVE.  RESEATED LAMP IN LIGHT ASSEMBLY, PER AMM 33-51-04.
